# SDR 2006UALA01263

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 38,993 hours, 14,018 cycles
- Engine: Iae V2527A5
- Engine time: 26,578 hours, 9,706 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH NR 1 ENG BLEED FAULT MESSAGE.  REPLACED BLEED PRESSURE REGULATOR VALVE PER AMM 36-11-52-000-010, OPERATIONAL CHECK OKAY.
